MathSciNet Relay Station
MathSciNet bibliographic data
MR2376801 58J35 (35B45 35Q40)
Banica, Valeria; Duyckaerts, Thomas Weighted Strichartz estimates for radial Schrödinger equation on noncompact manifolds. Dyn. Partial Differ. Equ. 4 (2007), no. 4, 335–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement